Controllability of semilinear integrodifferential equations with nonlocal conditions
MetadataShow full metadata
We establish sufficient conditions for the controllability of some semilinear integrodifferential systems with nonlocal condition in a Banach space. The results are obtained using the Schaefer fixed-point theorem and semigroup theory.
CitationAtmania, R., & Mazouzi, S. (2005). Controllability of semilinear integrodifferential equations with nonlocal conditions. Electronic Journal of Differential Equations, 2005(75), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.